for the past 5 days or so I've been experiencing a sort-of period type bleeding along with cramps only its not as heavy as a normal period, I'm on the pill and have been for about 6 months but my boyfriend has also been getting quite rough and thrusting harder than usually when we have sex lately. just wondering if the bleeding is being caused by sex and if i should stop for a while or whether I'm experiencing the bleeding along with lower stomach pains because I've been skipping my periods whilst on the pill (is that bad? I'm not sure) i know the pill can cause breakthrough bleeding but this is the first occurrence and i need some advice.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.